# SDR ASAA2018102826792

- Difficulty date: October 28, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143A7502155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LEFT SIDE FRAME ATTACH CLIP CRACK AT 500H STR26L AS MARK. GROUNDED - YES. REMOVED CRACKED ATTACH CLIP AT FWD CARGO COMPT LEFT SIDE FRAME AT STA 500H STR26L IAW SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW CLIP PART 143A7502-155 IAW DWG 143A7505 AND SRM 51-40-05.
